MathSciNet Relay Station
MathSciNet bibliographic data
MR1372027 30C65 (31B05 58A10)
Ding, Shusen Weighted Hardy-Littlewood inequality for $A$-harmonic tensors. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1727–1735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement